# SDR 2000UALA00375

- Difficulty date: July 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Aircraft time: 51,604 hours, 38,792 cycles
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096115
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERHEAT WARNING LIGHT ON.  *S/D*  REPLACED LOWER OVERHEAT SENSING LOOP ON NR 1 ENGINE PER MM 26-11-04.  SYSTEM WAS TESTED NORMAL PER MM 26-12-02.
